A multiplier related to symmetric stable processes
Yükleniyor...
Tarih
2017
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Hacettepe University
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In two recent papers [5] and [6], we generalized some classical results of Harmonic Analysis using probabilistic approach by means of a d- dimensional rotationally symmetric stable process. These results allow one to discuss some boundedness conditions with weaker hypotheses. In this paper, we study a multiplier theorem using these more general results. We consider a product process consisting of a d-dimensional symmetric stable process and a 1-dimensional Brownian motion, and use properties of jump processes to obtain bounds on jump terms and the Lp(Rd)-norm of a new operator.
Açıklama
Anahtar Kelimeler
Symmetric stable process, Fourier multiplier, Harmonic extension, Bounded operator
Kaynak
Hacettepe Journal of Mathematics and Statistics
WoS Q DeÄŸeri
Q3
Scopus Q DeÄŸeri
Q3
Cilt
46
Sayı
2
Künye
Karlı, D. (2017). A multiplier related to symmetric stable processes. Hacettepe Journal of Mathematics and Statistics, 46(2), 217-228. doi:10.15672/HJMS.2016451712